# SDR DALA1166763766

- Difficulty date: December 3, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 33,277 hours, 12,501 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED EA 12-487906-12 REV A OPN 0601 ME06 AND OPN0301ME03. N/R 3 + 4 FITTINGS CORROSION ON BOTH LEFT AND RIGHT FWD TRUNNION BORES (4 LUGS EACH SIDE) REPAIR ACCOMPLISHED PER SRM 57-20-90 REPAIR 3.
